# SDR ASAA2018041224318

- Difficulty date: April 12, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SHORT TRANSITION ANGLE HAS CORROSION FROM BS 500 - 500A.  ACFT GROUNDED.  REMOVED THE CORROSION  AND FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THE ANGLE IAW  SRM 51-40-05-0G-0, 53-30-15-1A-1, 51-40-02-0G-0.
